Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 12, 2010, 10:36 PM CDT for Hancock County, Henderson County, Illinois; Des Moines County, Lee County, Iowa. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2010, 10:36 PM CDT (03:36 UTC)
- Expired
- May 12, 2010, 11:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Des Moines County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL
The radar
The Quad Cities radar (KDVN), 138 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 10:40 PM CDT | HAIL 1.5 | Montrose, IA | PING PONG BALL SIZE HAIL STARTING TO COVER THE GROUND. |
| May 12, 11:04 PM CDT | HAIL 0.25 | 2 Nw New Boston, IA | THE SECOND OF TWO ROUNDS OF PEA SIZED HAIL JUST ENDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 677 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
054
WUUS53 KDVN 130336
SVRDVN
IAC057-111-ILC067-071-130430-
/O.NEW.KDVN.SV.W.0049.100513T0336Z-100513T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1036 PM CDT WED MAY 12 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL DES MOINES COUNTY IN SOUTHEAST IOWA...
SOUTHERN LEE COUNTY IN SOUTHEAST IOWA...
NORTH CENTRAL HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1130 PM CDT.
* AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR MONTROSE...OR 6 MILES NORTHWEST OF KEOKUK...AND
MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NIOTA AND FORT MADISON AROUND 1050 PM CDT...
COLUSA AROUND 1055 PM CDT...
DALLAS CITY AROUND 1100 PM CDT...
CARMAN...GULF PORT AND 6 MILES NORTHWEST OF TERRE HAUTE AROUND 1115
PM CDT...
STRONGHURST AROUND 1120 PM CDT...
GLADSTONE AROUND 1125 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4038 9146 4041 9150 4041 9152 4044 9154
4045 9153 4046 9157 4048 9158 4051 9162
4053 9162 4054 9166 4095 9093 4094 9091
4072 9080
TIME...MOT...LOC 0336Z 232DEG 36KT 4051 9144
WIND...HAIL 60MPH 1.50IN
$$
HAASE2 follow-up statements
521
WWUS53 KDVN 130354
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1054 PM CDT WED MAY 12 2010
IAC057-111-ILC067-071-130430-
/O.CON.KDVN.SV.W.0049.000000T0000Z-100513T0430Z/
LEE IA-DES MOINES IA-HANCOCK IL-HENDERSON IL-
1054 PM CDT WED MAY 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR HENDERSON...NORTH CENTRAL HANCOCK...SOUTH CENTRAL DES MOINES AND
SOUTHERN LEE COUNTIES...
AT 1050 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED APPROXIMATELY NEAR NIOTA...OR NEAR FORT
MADISON...MOVING NORTHEAST AT 40 MPH. AT 1040 PM THE EMERGENCY
MANAGER REPORTED PING PONG BALL SIZE HAIL PARTIALLY COVERING THE
GROUND IN MONTROSE IN LEE COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PONTOOSUC...DALLAS CITY AND WEVER AROUND 1100 PM CDT...
LOMAX...SPRING GROVE...BURLINGTON REGIONAL AIRPORT AND DISCO AROUND
1110 PM CDT...
CARMAN...SHOKOKON AND HEAPSVILLE AROUND 1115 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF PRODUCING VERY LARGE HAIL.
MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT OR INTERIOR
ROOM OR HALLWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR NORTHEAST MISSOURI.
&&
LAT...LON 4038 9146 4041 9150 4041 9152 4044 9154
4045 9153 4046 9157 4048 9158 4051 9162
4053 9162 4054 9166 4095 9093 4094 9091
4072 9080
TIME...MOT...LOC 0351Z 232DEG 36KT 4059 9129
WIND...HAIL <58MPH 1.50IN
$$
HAASE683
WWUS53 KDVN 130424
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1124 PM CDT WED MAY 12 2010
IAC057-111-ILC067-071-130435-
/O.EXP.KDVN.SV.W.0049.000000T0000Z-100513T0430Z/
LEE IA-DES MOINES IA-HANCOCK IL-HENDERSON IL-
1124 PM CDT WED MAY 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR HENDERSON...NORTH CENTRAL
HANCOCK...SOUTH CENTRAL DES MOINES AND SOUTHERN LEE COUNTIES WILL
EXPIRE AT 1130 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR NORTHEAST MISSOURI.
LAT...LON 4038 9146 4041 9150 4041 9152 4044 9154
4045 9153 4046 9157 4048 9158 4051 9162
4053 9162 4054 9166 4095 9093 4094 9091
4072 9080
TIME...MOT...LOC 0425Z 232DEG 36KT 4080 9094
$$
HAASEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 9:45 PM CDT, 51 minutes earlier.
Area forecast discussion, May 12, 9:45 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT WED MAY 12 2010
.UPDATE...
JUST UPDATED THE FLASH FLOOD WATCH TO ADD IN BUCHANAN...DELAWARE AND
DUBUQUE COUNTIES. AN EAST WEST LINE OF STORMS LIFTED NE THROUGH
THESE COUNTIES EARLY THIS EVENING DROPPING AN INCH OR SO OF RAIN
WHICH MOISTENED UP THE SOIL. THUNDERSTORMS AHEAD OF THE SURFACE
WAVE LIFTING OUT OF THE PLAINS WILL CONTINUE BRING MORE LOCALLY
HEAVY RAINS TO THESE COUNTIES. FOR THE REST OF THE AREA NO CHANGES
TO THE GOING FORECAST AS THE PCPN FORECAST LOOKS ON TRACK WITH THE
HEAVIEST RAINS STILL EXPECTED AFTER MIDNIGHT. ..DLF..
&&
.AVIATION /PREVIOUS DISSCUSSION/...
SCATTERED THUNDERSTORMS WILL BECOME WIDESPREAD THIS EVENING AND
OVERNIGHT AS LOW PRESSURE OVER THE PLAINS MOVES ACROSS EASTERN IA.
CONDITIONS WILL REMAIN PREDOMINANTLY IFR MAINLY DUE TO LOW CIGS
TONIGHT THROUGH THU MORNING. EVEN OUTSIDE OF THUNDERSTORMS...
PERIODS OF STRONG EASTERLY WINDS AS HIGH AS 20 TO 30 KTS WILL BE
POSSIBLE THIS AFTERNOON AND OVERNIGHT. SOME STORMS IN THE
AFTERNOON AND EARLY EVENING PERIOD COULD PRODUCE SMALL HAIL AND
WIND GUSTS TO 45 KTS. RAIN WILL END FROM W TO E ON THU AS SYSTEM
SENDS A COLD FRONT THROUGH THE AREA. THIS WILL VEER WINDS AROUND
TO THE SW THEN W BY AFTERNOON. ..SHEETS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-HENRY IA-IOWA-JACKSON-
JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-
VAN BUREN-WASHINGTON.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR DES MOINES-LEE.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR JO DAVIESS.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR SCOTLAND.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CLARK.
&&Hazardous weather outlook, May 12, 7:00 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 700 PM CDT WED MAY 12 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-130930- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 700 PM CDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS THE AREA TONIGHT AS A WARM FRONT MOVES NORTH TOWARD THE AREA. THE MAIN THREAT IS HEAVY RAINFALL WITH 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH AND EAST OF A VINTON IOWA TO GALENA ILLINOIS LINE. SOILS OVER MOST OF THE AREA ARE NEAR SATURATION FROM RECENT RAINFALL. THE HEAVY RAIN TONIGHT WILL QUICKLY RUN OFF INTO AREA STREAMS AND CREEKS PRODUCING SIGNIFICANT RISES ON RIVERS. SMALL HAIL CAN ALSO BE EXPECTED FROM ANY OF THE STRONGER STORMS ALONG WITH GUSTY WINDS. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR AREAS SOUTH OF A WHAT CHEER IOWA TO NEW WINDSOR ILLINOIS LINE. AREA RIVERS ARE EXPERIENCING FLOODING. HEAVY RAIN TONIGHT WILL RESULT IN SIGNIFICANT CHANGES TO THE CREST FORECASTS. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING AND RAINFALL AMOUNTS IN EXCESS OF 1 INCH.
In the hours before
Local storm report, May 12, 9:11 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
911 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL S AURORA 42.62N 91.73W
05/12/2010 M0.75 INCH BUCHANAN IA TRAINED SPOTTER
&&
DLFLocal storm report, May 12, 9:29 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL LAMONT 42.60N 91.64W
05/12/2010 M1.00 INCH BUCHANAN IA FIRE DEPT/RESCUE
VOLUNTEER FIRE DEPARTMENT REPORTED QUARTER SIZE HAIL.
&&
HAASESpecial weather statement, May 12, 9:31 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT WED MAY 12 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-015-016-
024>026-034-035-MOZ009-010-130330-
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-DUBUQUE IA-
DELAWARE IA-BUCHANAN IA-JACKSON IA-JONES IA-BENTON IA-LINN IA-
CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-SCOTT IA-MUSCATINE IA-
WASHINGTON IA-KEOKUK IA-LOUISA IA-JO DAVIESS IL-MCDONOUGH IL-
ROCK ISLAND IL-HANCOCK IL-WARREN IL-HENDERSON IL-MERCER IL-HENRY IL-
CLARK MO-SCOTLAND MO-
931 PM CDT WED MAY 12 2010
...STRONG EAST WINDS...
EAST WINDS HAVE BEEN GUSTING OVER 40 MPH AT TIMES ACROSS PARTS OF
EAST CENTRAL AND SOUTHEAST IOWA THIS EVENING. THE STRONGEST WIND
GUSTS WERE OCCURRING JUST BEHIND A LINE OF THUNDERSTORMS FROM THE
INDEPENDENCE AREA SOUTH THROUGH BURLINGTON AND KEOKUK.
THE STRONG WIND GUSTS WILL LIKELY CONTINUE UNTIL AFTER MIDNIGHT.
STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.
&&
LAT...LON 4019 9146 4025 9151 4030 9227 4060 9226
4061 9220 4116 9219 4116 9242 4149 9242
4151 9231 4229 9231 4230 9207 4262 9209
4267 9078 4263 9069 4252 9063 4251 9038
4027 9046 4028 9091 4019 9092
DLFLocal storm report, May 12, 9:40 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 S MANCHESTER 42.47N 91.46W
05/12/2010 M1.00 INCH DELAWARE IA EMERGENCY MNGR
QUARTER SIZE HAIL.
&&
HAASELocal storm report, May 12, 10:10 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1010 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL DALLAS CITY 40.63N 91.16W
05/12/2010 M0.88 INCH HANCOCK IL EMERGENCY MNGR
&&
DLFLocal storm report, May 12, 10:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL INDEPENDENCE 42.45N 91.95W
05/12/2010 E0.25 INCH BUCHANAN IA TRAINED SPOTTER
0937 PM HAIL 1 N MANCHESTER 42.49N 91.46W
05/12/2010 E0.25 INCH DELAWARE IA TRAINED SPOTTER
ALSO VERY HEAVY RAINS.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:31 PM CDT | Special Weather Statement | DVN | Hancock, Henderson, McDonough, Mercer, Rock Island, Warren | 59 min |
| May 12, 10:43 PM CDT | Flash Flood Warning | DVN | Hancock, Henderson | 8 hr |
| May 13, 1:17 AM CDT | Flash Flood Warning | DVN | Henry, Mercer, Rock Island, Warren | 8 hr |
| May 13, 6:22 AM CDT | Areal Flood Warning | DVN | Hancock, Henderson | 15 hr |
| May 13, 7:20 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 40 hr |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Hancock | 6 days |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 7 days |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 7 days |
| May 13, 9:09 AM CDT | Special Weather Statement | DVN | Jo Daviess | 3 hr |
| May 13, 9:21 AM CDT | Areal Flood Warning | DVN | Henry, Mercer, Rock Island | 12 hr |
| May 13, 9:42 AM CDT | Areal Flood Warning | DVN | Warren | 11 hr |
| May 13, 10:32 AM CDT | River Flood Warning | DVN | Stephenson | 25 hr |
| May 13, 10:32 AM CDT | River Flood Warning | DVN | Whiteside | 10 hr |
| May 13, 11:21 AM CDT | River Flood Warning | DVN | Henderson | 5 days |
| May 13, 11:21 AM CDT | River Flood Warning | DVN | Hancock, Henderson | 5 days |
| May 13, 11:21 AM CDT | River Flood Warning | DVN | Hancock | 24 hr |
| May 13, 12:42 PM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson | 3 hr |
| May 12, 7:53 PM CDT | River Flood Warning | DVN | Clinton, Scott | 11 days |
| May 12, 8:49 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 56 min |
| May 12, 8:55 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 35 min |
| May 12, 9:07 PM CDT | River Flood Warning | DVN | Iowa, Johnson | 10 days |
| May 12, 9:07 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 38 hr |
| May 12, 9:45 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 60 min |
| May 12, 11:14 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 25 min |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 7 days |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Louisa | 28 hr |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Louisa | 8 days |
| May 13, 10:12 AM CDT | River Flood Warning | DVN | Jones, Linn | 3 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.